Show simple item record

dc.contributor.authorHuang, Ming C.
dc.contributor.authorKatoot, Mohammad W.
dc.date.accessioned2017-10-16T17:41:25Z
dc.date.available2017-10-16T17:41:25Z
dc.date.issued1990-03-15
dc.identifier.citationHuang, M. C., & Katoot, M. W. (1990). Analytic variational method for hamiltonian lattice gauge theory in 3 + 1 dimensions. Physical Review D, 41(6), 1965-1982en_US
dc.identifier.urihttp://hdl.handle.net/11141/1982
dc.descriptionvariational method, variational vacuum, Robson's plaquetteen_US
dc.description.abstractWe present an analytic d in 3 + 1 dimensions for Hamiltonian lattice gauge theory. This method is based on Batrouni's mean-plaquette method and space integration. The Abelianized Bianchi identities are used and a detailed study of the number of identities that are needed and the validity of this approximation is given. The we use is the product of single-plaquette wave functions. The guage group we consider here is SU(2), but the method is valid for any gauge theory. We apply this method to calculate the 0++ glueball mass, and, in addition, the results of the string tension (scaling is observed) and its roughening transition are presented. © 1990 The American Physical Society.en_US
dc.language.isoen_USen_US
dc.rights© 1990 APSen_US
dc.rights.urihttps://journals.aps.org/authors/transfer-of-copyright-agreementen_US
dc.titleAnalytic variational method for Hamiltonian lattice gauge theory in 3 + 1 dimensionsen_US
dc.typeArticleen_US
dc.identifier.doi10.1103/PhysRevD.41.1965


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record